# SDR CALA9900225

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIDLA
- Make and model: Doug DC-10-30
- Aircraft serial: 46958
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bracket
- Condition: Failed
- Location: Fire Bottle
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CONTROLS FELT LIKE HALF CONTROL ON YOKE WITH AILERONS AND STABILIZER.  FULL FORWARD AND AFT TO CONTROL ACFT.  RETURNED TO EWR, LANDED WITHOUT INCIDENT.  MX CHECKED AILERON CABLES, ALL CHECKED NORMAL.  THE ELEVATORS CHECKED NORMAL IAW MM 27-10-00.  THE ACFT WAS TAKEN OUT OF SERVICE.  THE ELEVATOR FEEL MECHANISM WAS FOUND DAMAGED DURING INSPECTION OF THE ELEVATOR SYSTEM.  THE DAMAGE WAS CAUSED BY IMPACT FROM THE NR 2 ENGINE/APU O/B FIRE BOTTLE.  THE BOTTLE THERMALLY DISCHARGED, BROKE LOOSE FROM ITS MOUNTING BRACKETS AND SUBSEQUENTLY STRUCK THE FEEL MECHANISM.  THE ELEVATOR FEEL MECHANISM, FIRE BOTTLE AND FIRE BOTTLE MOUNTING BRACKETS WERE REPLACED.
